# SDR EOX2008F00000

- Difficulty date: January 5, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N548LR
- Make and model: Braero HAWKER1000
- Aircraft serial: 259048
- Engine: Pwa PW305
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23091002
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS FL360 ENROUTE, FLIGHT CREW NOTED A VIBRATION IN THE RT ENGINE AND DID A PRECAUTIONARY SHUTDOWN OF THE RT ENGINE.  THE AIRCRAFT DIVERTED AND MADE AN UNEVENTFUL LANDING WITH NO INJURIES TO PASSENGERS OR CREW.  INSPECTED THE RT ENGINE AND FOUND THAT THE PROBLEM WAS THE RT STARTER GENERATOR FAN VIBRATING.  THE RT STARTER GENERATOR WAS CHANGED OUT WITH A SERVICEABLE UNIT AND OPERATIONAL CHECK PERFORMED WITH NO DISCREPANCIES NOTED.  (K)
